# SDR N6WA20090405

- Difficulty date: April 14, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 927 hours, 695 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A HANDPHONE EMERGENCY AURAL INOP. PERFORMED CHECK OF EMERGENCY FUNCTION IAW M/M 23-31-30 OPS OK.
